# SDR AALA201809179029

- Difficulty date: August 23, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK,  -Y765 BETWEEN FRAMES 12 AND 24.  REPLACED THE SEAT TRACK IAW SRM 51-72-1,1 DRAWINGS D53110920, AND D53112814.
